Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Mild Fever And Hiv Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

rash and fever, on atripla + septrin

Hi,I have recently been diagnosed hiv+, as a late presenter. My CD4 is 170, VL 170000. I immediately started taking Sustiva + Truvada + Septrin as advised by my specialist. I have been taking the meds for 2 weeks now without any problems.Yesterday I...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...The rash you described is commonly due to the Septra or the efavirenz (Sustiva) which is why many clinicians generally avoid starting Read more »

rashes

Hello there,I had an exposure about 9 months ago. I had the classical sympyoms of ARS after two... Read more »

Ziagen HSR!!

Dear Doctor,Thank you for taking the time to read my question. I have been on Epzicom and Sustiva... Read more »
Articles
The Well Project

What Is HIV?

... Table of Contents What Is HIV? What Is AIDS? What Is the Difference Between HIV and AIDS? How Do I Know if I Have HIV? Do I Need to Get Tested for HIV? Why Should Read more »
Connect With Others

Please Advice

Posted by Me_Me, 2 Replies
...liquid and the boils went away. I am not sure if it was herpes. Please advice. After a week I had a sore throat with very mild fever. I freaked out and went to my general physician and explained everything to him. He advised a PCR. So I took a... Read more »

Symptoms and postive test

Posted by Anonymous, 1 Reply
How long after you have symptoms will it take for your body to produce enough antibodies to show up positive? Read more »

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

note

Posted by Anonymous
...I havent experienced all of the "classic" symptoms...u know like swollen nodes, headaches and rash. Yes I have had some very mild fevers and anorexia but I guess the doctors dont even count that. Anyways my point is this: In a recent study... Read more »